# SDR AU960434

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172N
- Engine: Lyc O320E2D
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburettor
- Part number: CK13983
- Condition: Faulty
- Location: Eng,Fuel Control
- Component: Facet, MA4SPA
- Stage of operation: DE
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) CARBURETTOR FAULTY - SUSPECT TEMPORARY CONTAMINATION OR  INTERMITTENT FAILURE COMBINED WITH NON FIRING OF NO4 CYLINDERCAUSED ROUGH RUNNING ENGINE - CARBURETTOR ICING WAS DISMISSED AS THE CAUSE
